Publication
Title
A metaheuristic for the containership feeder routing problem with port choice process
Author
Abstract
Language
English
Source (journal)
The asian journal of shipping and logistics
Publication
2018
ISSN
2092-5212
Volume/pages
34:2(2018), p. 119-128
ISI
000438708900008
Full text (Publisher's DOI)
Full text (open access)
UAntwerpen
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 02.08.2018
Last edited 05.09.2018
To cite this reference